| Catalog Number |
7210569 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, during setup or inspection, the seal in the hydraulic bottles from the spider limb positioner broke and oil started to leak.Event occurred before the procedure; therefore, there was no patient involvement.No further complications reported.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.An analysis of the enclosed images appears to show a spider on a spider cart and an image of serial number 1579 stamped on a spider.No containment or corrective actions are recommended at this time.